I'm writign because, down here in Mexico Is Dust time, dry weather, lots of flying dust, plus the city's usual pollution.
And for people like me with serious allergy, rinithis, sinus and colds are common ground, not to mention now what do they "help" my dizziness.
Well, My doctor recommendes me to take loratadin(Clarityne), alone or in combination with pseudoephedrine(for the troubled nose).
I've read that in some cases Antihistamines like loratadin, are used for vestibular treatment both for suspecting an Allergy-related illnes in the ear, and because of some antihistamine's vestibular suppressant effects...(but I'm not 100% about this)
Since I'm in the middle of a decomp recovery, as you may know, with my VRT and stuff, I wonder if anyone knows how do taking this drugs may affect, in a possitive or negative way my recovery process.
I don't try to take this medicine for my vestibular problem, but for my allergies. Nevertheless I would like to know how could this affect me in my actual process, to be aware of any unusual change.
I can't imagine that taking one of the anti-drowsy antihistamines will hinder compensation. And you only need it for a while with the season correct? I guess there's also the chance that it might make you feel worse. There's no way I could take psuedofed as it acts as a stimulant. Anything that stimulates my nervous system can always bring on a decomp event. Best you can do is give it a try and see how you feel on it. Everyone seems to react differently to just about everything with this junk.